Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hello Sir, I m 68 yrs old lady....My speech problem

Hello Sir,
I m 68 yrs old lady....My speech problem occurred while taking injection for taking out one of my teeth....In wrong nerve it inject....So from that day I can't say....MRI done....Now taking also medicines....Any other suggestion from our side.
Tue, 23 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Good MOrning Sir, My 4yrs old son is a hyperactive victim and delay Speech. Speech had been gradually improving since 3months. Yeasterday our doctor prescribed 1. Movacobal syrup, 2,Pritam Syrup, 3. Axepta-10 Tabs. May i know the exact reason for this medication. Are they any side effect in the long/short run after using them,

doctor1 MD

hello sir i think am having a problem in my speech because of that i can speak properly witrh my friends...its very humiliating for me.... i am a 22 year old boy who stumbled while talking with others.....because of that make fun of me,can help me out how improve my speech i didn,t know what to do.

doctor1 MD

My father is 68 years old. Lately he has been walking very slowly due to foot pain. He is not able to place his feet on the ground. There is no other physical problem. Recently, his mobility has been greatly hampered and he is barely able to make it to the bathroom. To give a brief medical history, his sugar is normal, sodium is low (fluctuates). He takes medicine for blood pressure, uric acid, thyroid. He is bit prone to kidney infection.

Loading Online Doctors....